# SDR KPVA200511

- Difficulty date: July 23, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 23,082 hours, 44,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING TIP IS TORN ALMOST ALL THE WAY OFF.  REPAIRED LT WING TIP IAW RD8-57-3143.  REMOVED AND REPLACED LT AILERON IAW DHC MM 27-12-11 PG 201-204.  RIGGED AILERON CONTROL SYSTEM IAW DHC-8 MM 27-12-00 PG 201-213.  NO DEFECTS NOTED.  REMOVED AND REPLACED LT WING TIP IAW RD 8-57-3143.  OPERATIONAL CHECK OF LT POSITION AND ANTI-COLLISION LIGHT IAW DHC-8 MM 33-40-31 PG 201 AND DHC-8 MM 33-40-27 PG 206.  NO DEFECTS NOTED.
